MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS, IMPLANT, OPEN; SMOOTH FIXATION PIN

ARTHREX, INC. TIGHTROPE ABS, IMPLANT, OPEN; SMOOTH FIXATION PIN
Model Number TIGHTROPE ABS, IMPLANT, OPEN
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/28/2024, it was reported by a facility representative via email that two ar-1588tn-1 tightrope abs converted incorrectly.This was discovered during a procedure on (b)(6) 2024.Additional information was requested.
 
Event or Problem Description
Additional information received on 7/24/2024: this was discovered on the back table during an allograft acl reconstruction with quadlink procedure.The tightrope didn't convert correctly.One-half of the tightrope would not loosen or tighten, it was just a continuous loop that would slide.Both tightropes did the exact same thing.Nothing broke in the patient.The case was completed using another ar-1588tn-1 tightrope abs.The case was delayed approximately twenty minutes; however, it's unknown if additional anesthesia was administered.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device during suture passing/tightening/tensioning.

Brand Name
TIGHTROPE ABS, IMPLANT, OPEN
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19817606
Report Number1220246-2024-06878
Device Sequence Number8891720
Product Code MBI
UDI-Device Identifier00888867019713
UDI-Public00888867019713
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberTIGHTROPE ABS, IMPLANT, OPEN
Device Catalogue NumberAR-1588TN-1
Device Lot Number12076216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer07/24/2024
06/06/2025
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/22/2024
06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown